Log in
High Blood Pressure Support
1,563 members380 posts

Bisoprolol and breathing

Been on bisoprolol since September different dose. . Also told doctors that I was struggling with breathing on it and cramps. Told to suck it up(ok not as blut as this )

Went off 2.5 mg bisoprolol for a few days at doctors request to see what side effects where meds and what was anixety and a problem with vitamins/ hormones. Anyway BP spiked last night long story short I took half the tablet at 3am then the other half 3pm today.

Within 20 mins the fingers and face/more jaw wanted to cramp/pins and needles . But my biggest problem came gradually. I couldn’t breath. Felt like I was being choke slightly and mouth very dry. Recalled doc (whom I had seen today). Forgot to mention how bad the cramps were as still had them but not as bad as have pco of vit d, We think plus for I could suddenly breath again.

She told me to try and put up with it. As lowering bp.

All great and well until I take this tablet and then wait hours to breath right again.

I am a smoker should I even be on this or is there a better option.

2 Replies
oldestnewest

Hi Mjltazz

I have used Bisoprolol a year ago (for about 6 months) and found that it can give you certain side effects. However, we are all different and part of the issue for you may be your anxiety expecting dry mouth etc. I've experiencing anxiety when taking certain meds but the symptoms generally settle down after a while. Always go with the doctor's advice is my motto!

Good luck!

Reply

Possible and I am still following doctors advice but the dead legs and weightless arms are driving me nuts.

Reply

You may also like...